# SDR 2003F00601

- Difficulty date: October 17, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH SELECTED FLAPS 20 DEGREES.  STOPPED AT 15 DEGREES. PERFORMED ABNORMAL/EMERGENCY CHECKLIST WITH A NORMAL LANDING.  PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM 3 TIMES AND ALL CHECKS GOOD IAW B757 MM 27-51-00.  (M)
